Using your phone's internet browser
go to:  qna.rediff.com
Click and drag this link to
the Home icon in your browser.
Q.

I am using photoban 30 sunscreen lotion,,besides that i find myself getting tanned bay by day???please help

14 May '09 07:35 pm
  Invite a friend  |  
  Save  |  
 Earn 10 points for answering
Answer this question  Earn 10 points for answering    
4000 characters remaining  
  
    
Keep me signed inNew User? Sign up

Answers (7)

1.

Buy a higher factor sun screen, apply it exactly per the instructions on the bottle and keep your shoulders and arms covered. If necessary wear a broad brim sun hat
Answered by Janis, 17 May '09 12:53 am

 
  
Report abuse
Useful
 (1)
Not Useful
 (1)
Your vote on this answer has already been received
2.

Get some genuine products
Answered by Anand Agarwal, 14 May '09 10:58 pm

 
  
Report abuse
Useful
 (1)
Not Useful
 (1)
Your vote on this answer has already been received
3.

Pl stop it immdly for few weeks and observe
Answered by Dinesh C S, 14 May '09 07:48 pm

 
  
Report abuse
Useful
 (0)
Not Useful
 (2)
Your vote on this answer has already been received
4.

I m using photoban 30 prescribed by doctor still my skin is not becoming fairer and it is still dark.......what should i do plz help
Answered by Pallavi Das, 29 Dec '09 02:16 pm

 
  
Report abuse
Useful
 (0)
Not Useful
 (1)
Your vote on this answer has already been received
5.

U can apply curd with cumcumber juice to avoid sun tan.
U can do facial to avoid sun tan.

Source : http://information-elibrary.blogspot.com/2009/05/no-more-sun-tan. html
http://information-elibrary.blogspot.com/2009/05/facial.html
Answered by katpagavalli A, 15 May '09 09:31 am

 
  
Report abuse
Useful
 (0)
Not Useful
 (1)
Your vote on this answer has already been received
6.

Stop use of photoban 30 for some days and use CETAPHIL cleansing lotion for SENSITIVE SKIN at ur face as well as at ur hand and neck. if u feel dry skin then u can use SECALIA CREAM , it will smooth ur skin. after some u can again reuse ur photoban 30 ur may be ranbaxy sunscreen gel.
Source: my 6 year of experience of allergy
Answered by Tarun Prasad, 29 Jan '11 05:16 pm

 
  
Report abuse
Useful
 (0)
Not Useful
 (0)
Your vote on this answer has already been received
7.

Better u consult ur doctor.
Answered by Basavaraj H, 13 Sep '09 08:05 pm

 
  
Report abuse
Useful
 (0)
Not Useful
 (0)
Your vote on this answer has already been received

Ask a Question

Get answers from the community

600 characters remaining